Good morning jessiebain!
Welcome to the Chronic Pain forum! When I first read this post, I seemed to remember a discussion about a special problem that can arise from any type of injection, but especially with the "Epidurals"
That condition is called "arachnoiditis" Has your Dr ever mentioned this possibility of this? If not you may want to do a little research on it, and I'm hoping that one of our members "mrsm123" will see this, and maybe comment on it, since I believe it was her that knew quite a bit about it. Also, you may want to look up "Epidural Fibrosis" as it is mentioned in the link I provided below.
The best thing to tell your Dr and or PM, is that your in pain, and ask them what they suggest for relief. Never suggest a certian med to them, unless you have that type of relationship with them, and that takes years of trust that you have to build up with them. You may ask if they have a non-narcotic med, or if they are willing to try a depression med that is used for nerve type damage. "Cymbalta"
We are not Dr's here, so we cannot really give you a diagnoses, but what we can do is share our own personal experiences and support you. Feel free to visit us often as you want!
I do have a question for you...what is your pain on a scale of 1-10?...and have you ever been refered to a PM (Pain Management Dr)?
I will go back and do a search and look for the link on the arachnoiditis, and post it here for you, if I can find it.
Please feel free to take a peek at the "Chronic Pain 101" listed at the top of our home page. It has some excellant articles, and I'm sure you will enjoy them.
Good luck, in your search and again, "Welcome"!!!
I did find this link, where mrsm123 talked about this special condition that can be caused from the "Epidurals"
Also: Take a look at this website!http://www.arachnoiditis.info/content/the_adhesive_arachnoiditis_syndrome/the_adhesive_arachnoiditis_syndrome_12.html
Post Edited (Screaming Eagle) : 10/6/2011 9:01:02 AM (GMT-6)